RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 1(235), Pages 3–38 (Mi umn2194)  

This article is cited in 2 scientific papers (total in 2 papers)

Clarification of the interaction effect in randomized experiments

I. G. Zhurbenko, È. M. Kudlaev


Full text: PDF file (2228 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:1, 1–43

Bibliographic databases:

UDC: 519.23
MSC: 60B12, 60B10, 33B15
Received: 09.08.1983

Citation: I. G. Zhurbenko, È. M. Kudlaev, “Clarification of the interaction effect in randomized experiments”, Uspekhi Mat. Nauk, 39:1(235) (1984), 3–38; Russian Math. Surveys, 39:1 (1984), 1–43

Citation in format AMSBIB
\Bibitem{ZhuKud84}
\by I.~G.~Zhurbenko, \`E.~M.~Kudlaev
\paper Clarification of the interaction effect in randomized experiments
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 1(235)
\pages 3--38
\mathnet{http://mi.mathnet.ru/umn2194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733957}
\zmath{https://zbmath.org/?q=an:0541.62055|0599.62090}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39....1Z}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 1
\pages 1--43
\crossref{https://doi.org/10.1070/RM1984v039n01ABEH003055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ABT4900001}


Linking options:
  • http://mi.mathnet.ru/eng/umn2194
  • http://mi.mathnet.ru/eng/umn/v39/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Malyutov, Yu. N. Tyurin, “Some Research in Mathematical Statistics by the Department of Probability Theory of Moscow University”, Theory Probab. Appl., 34:1 (1989), 193–197  mathnet  crossref  mathscinet  zmath  isi
    2. Kudlaev E.M., “Randomizirovannaya protsedura otsenki aisbergovoi ugrozy, svyazannaya s dobychei nefti i gaza na morskom arkticheskom shelfe”, Zavodskaya laboratoriya. Diagnostika materialov, 75:1 (2009), 75  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:298
    Full text:111
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020